How to Fight the Dangerous Side Effects of Statin Drugs

Alice Wessendorf's picture

Suzy Cohen talks about why statin cholesterol drugs can make you feel so tired, achy and bad.

She discusses how statins deplete Coenzyme Q10, a nutrient you need for muscle and heart health. And  Suzy explains how symptoms ranging from shortness of breath, to fluid retention, to leg cramps, to muscle spasms can all be tied back to the Drug Mugger effects of statin drugs.

Video: 
Embed video thumbnail: 

Comments

Anonymous's picture
1

Stephen Browning

I have been taking Rosuvastatin for several years. I heard about the CoQ10 the was being depleted from you system while taking the Statin medicine. I started taking The CoQ10 which was okayed by my Dr. I have been feeling great and I am not as tired and I feel more energy. The thing you have to watch out for is the maker of the CoQ10. Some brands are more potent than others and visa-versa. Be careful and research for the best brans.

Anonymous's picture
2

Michman

I was taking Simcor 500/20 mg for elevating HDL and at the same time lowering LDL for about one and half year after my angioplasty and the placement of 2 stents procedure. However, lately I was having my leg muscle pain especially after walking and at night time. When I talked to my cardiologist regarding the depletion of CoQ10 because of the statin medication, he wasn’t sure if it was the really the cause. I guess the mainstream medical doctors do not accept anything that goes against drug dangerous side effects and Pharmaceutical companies as they somehow depend on them. However, my doctor told me to stop taking Simcor for about a month an see him after that. I ordered Accel from Dr. Al Sears Primal Force. The Accel is a pure form of CoQ10 ubiquinol that is readily absorbed by our bodies. The commercial CoQ10 is not ready to absorb and must be transformed to ubiquinol and because of that most of the CoQ10 is lost. So taking 100 mg of CoQ10 actually may be only 20 mg is used by your body. Since I stopped taking Simcor, the pain has disappeared and I was taking Accel every day.

Anonymous's picture
3

JLB

I found verification that statins deplete the body of CoQ10 about 50% in a book entitled 'A-Z Guide to Drug-Herb-Vitamin Interactions', authored by Alan R. Gaby, M.D., Forrest Batz, Pharm.D., Rick Chester, R.Ph.,N.D., Dipl.Ac. & George Constantine, R.Ph., Ph.D. The authors have very impressive medical credentials. The book covers more than 18,000 interactions. The book is published by Three Rivers Press. Copyright 2006 by Healthnotes, Inc.
Also Dr. Julian Whitaker has found out and written in his newsletter the dirty secret that Merck pharmaceutical company has a U. S. patent that allows the company to add CoQ10 with a statin but it has not exercised that patent because doing so would be an admission that statins deplete the body of CoQ10 and that information would upset all the other drug companies. The increase in congestive heart failure in statin users is attributable to CoQ10 depletion caused by the drug. Recently I had a annual review with my cardiologist and showed him the information in the book I have named above and he, thank God, acknowledged the fact that statins have the CoQ10 depletion effect and OK'd my taking 200 mg of CoQ10 Qgel. I buy it from the Swanson Vitamin Co. I hope this information helps the readers of this website.

Anonymous's picture
4

Anonymous

after taking the drug pravastatin in 3/09, for high cholesterol, it affected an old injury received 40+ years ago. my eye has become very swollen, painful, developed a sore that continuously drains and now i’m unable to see clearly out of that eye

Post new comment

The content of this field is kept private and will not be shown publicly.
  • Web page addresses and e-mail addresses turn into links automatically.
  • Allowed HTML tags: <a> <p> <strong> <ul> <ol> <li> <dl> <dt> <dd> <h2> <h3> <u> <em>
  • Lines and paragraphs break automatically.
CAPTCHA
This question is for testing whether you are a human visitor and to prevent automated spam submissions.
Image CAPTCHA
Enter the characters shown in the image.